# SDR REXA2013091201823

- Difficulty date: September 12, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT IS GOUGED ON T/E AT APPROXIMATELY WS 128.  REPAIRED LT WING NR 1 SLAT T/E IAW REO 690-57-42-263.
